Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

My pregnancy tests are -ve but am having irregular periods. Is it because of contraceptives ?

i am 29 years old ,i have irregular period cycle my doctor prescribe prumulot tablets for me - however it regular my period for one month with the birth control .In July i did not see my period i then took a pregnancy test it was negative .When back to the doctor he give me oral contraceptives to used started using it on the 8th of August to help regular my period my question is -is it safe to use now with seeing my period and when will i start seeing my period also -i started using it without any sign of my period .
Asked On : Fri, 12 Aug 2011
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for query,
You should start your oral contraceptive after you get the period.
If after the use of oral contraceptive for 33-4 months if there is no regularization go for investigations.
Ok and bye.
Answered: Fri, 12 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor